Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 158, NWS Tulsa, OK

April 24, 20114 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2011, 5:31 PM CDT for 4 counties in Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2011, 5:31 PM CDT (22:31 UTC)
Expired
Apr 24, 2011, 6:15 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Haskell County, OK, Muskogee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 50 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 5:57 PM CDTHAIL 1Stigler, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WUUS54 KTSA 242231
SVRTSA
OKC001-061-101-135-242315-
/O.NEW.KTSA.SV.W.0158.110424T2231Z-110424T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 615 PM CDT

* AT 529 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 18 MILES NORTHEAST OF BRUSHY TO 3 MILES NORTHEAST OF
  TAMAHA...MOVING EAST AT 70 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SALLISAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3511 9521 3524 9541 3579 9450 3576 9449
      3559 9447
TIME...MOT...LOC 2231Z 261DEG 59KT 3572 9443 3544 9492

$$
2 follow-up statements
301 
WWUS54 KTSA 242258
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
558 PM CDT SUN APR 24 2011

OKC001-061-101-135-242315-
/O.CON.KTSA.SV.W.0158.000000T0000Z-110424T2315Z/
MUSKOGEE OK-ADAIR OK-SEQUOYAH OK-HASKELL OK-
558 PM CDT SUN APR 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
HASKELL...SEQUOYAH...SOUTHEASTERN ADAIR AND SOUTHEASTERN MUSKOGEE
COUNTIES...

AT 555 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 46 MILES EAST OF BRUSHY TO 16 MILES EAST OF BRUSHY...
MOVING EAST AT 70 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3511 9521 3524 9541 3579 9450 3576 9449
      3559 9447
TIME...MOT...LOC 2259Z 261DEG 59KT 3579 9387 3551 9436

$$
281 
WWUS54 KTSA 242310
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT SUN APR 24 2011

OKC001-061-101-135-242320-
/O.EXP.KTSA.SV.W.0158.000000T0000Z-110424T2315Z/
MUSKOGEE OK-ADAIR OK-SEQUOYAH OK-HASKELL OK-
610 PM CDT SUN APR 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR HASKELL...SEQUOYAH...
SOUTHEASTERN ADAIR AND SOUTHEASTERN MUSKOGEE COUNTIES EXPIRES AT 615
PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM.

LAT...LON 3511 9521 3524 9541 3579 9450 3576 9449
      3559 9447
TIME...MOT...LOC 2310Z 261DEG 59KT 3582 9365 3554 9414

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:18 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 24, 3:18 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT SUN APR 24 2011

.DISCUSSION...
MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MOST
OF THE REGION THROUGHOUT THE DAY TODAY. A BROAD... CONTINUOUS
SWATH OF 3 TO 6 INCH RAINFALL TOTALS LIES FROM WESTERN CREEK AND
OKFUSKEE COUNTIES IN EAST CENTRAL OKLAHOMA TO NORTHERN BENTON AND
CARROLL COUNTIES IN NORTHWEST ARKANSAS. THE WEATHER REGIME THAT
HAS PRODUCED THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH
MONDAY... WITH THE STATIONARY FRONTAL BOUNDARY CONTINUING TO BE
THE FOCUS FOR HEAVY RAINFALL. SOIL HAS BECOME SATURATED AND AS
RAINFALL TOTALS CONTINUE TO ADD UP... FLOODING ISSUES WILL BECOME
MORE NUMEROUS ACROSS THE REGION.

AN UPPER LOW WILL FINALLY MOVE ACROSS THE CENTRAL PLAINS MONDAY INTO
TUESDAY... WHICH WILL GIVE THE PERSISTENT STATIONARY FRONT A PUSH TO
THE SOUTHEAST. HOWEVER... UNSTABLE CONDITIONS WILL CONTINUE TO
RESIDE ALONG AND SOUTH OF THE FRONT. WITH THE INCREASED UPPER AND
LOWER LEVEL DYNAMICS... CHANCES FOR SEVERE STORMS ACROSS OUR
SOUTHEASTERN COUNTIES ARE EXPECTED TO INCREASE GREATLY MONDAY AFTERNOON
AND EVENING.

TUESDAY SHOULD PROVIDE A BRIEF RESPITE FROM THE NEARLY CONTINUOUS
THUNDERSTORM AND RAINFALL ACTIVITY. HOWEVER... MODELS HAVE BEEN
CONSISTENT IN SWINGING ONE FINAL LOBE OF THE DEPARTING UPPER LOW
PRESSURE SYSTEM ACROSS THE REGION LATE TUESDAY. THIS LOBE
AND ASSOCIATED VORT MAX WILL QUICKLY GENERATE A SURFACE FRONT THAT
WILL SWING THROUGH THE REGION... INTERACTING WITH THE REMAINING LOW
LEVEL  MOISTURE TO PRODUCE ANOTHER ROUND OF CONVECTIVE STORMS LATE
TUESDAY INTO WEDNESDAY.

LESS CLOUDINESS... WARMER TEMPERATURES... AND A MORE TRANQUIL
WEATHER PATTERN IS EXPECTED FROM THURSDAY INTO NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  75  49  70 /  80  70  20  10
FSM   63  77  57  74 /  70  80  40  30
MLC   65  79  54  73 /  70  50  30  10
BVO   57  73  47  68 /  90  70  20  10
FYV   63  75  52  70 /  80  80  40  20
BYV   60  76  51  70 /  90  90  50  20
MKO   61  75  50  73 /  80  70  30  20
MIO   59  73  47  69 /  80  80  30  10
F10   63  78  51  70 /  80  60  30  20
HHW   66  80  59  81 /  60  50  40  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ074-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...18
LONG TERM....06
Hazardous weather outlook, Apr 24, 5:00 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT SUN APR 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SUN APR 24 2011

...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING
FOR THE NEXT FEW DAYS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
 	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...ONGOING.

DISCUSSION...
A STATIONARY BOUNDARY REMAINS DRAPED ACROSS SOUTHEASTERN OKLAHOMA
INTO THE ARKANSAS RIVER VALLEY LATE THIS AFTERNOON...WITH ONGOING
THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE FRONT. A FEW OF THESE
STORMS COULD BECOME SEVERE INTO THE EVENING HOURS...WITH LARGE HAIL
AND DAMAGING WINDS POSSIBLE. ADDITIONAL THUNDERSTORMS MAY MOVE INTO
OR DEVELOP IN THE WARM SECTOR ACROSS SOUTHEAST OKLAHOMA INTO THE
EVENING...WHERE CAP STRENGTH REMAINS MINIMIZED. ANY STORM THAT
DEVELOPS NEAR OR ON THE BOUNDARY COULD POSE A TORNADO THREAT...AT
LEAST INTO THE EARLY TO MID EVENING.

HEAVY RAINFALL WILL BE A MAJOR CONCERN THIS EVENING AND THROUGH THE
OVERNIGHT HOURS...WITH SHOWERS AND THUNDERSTORMS CONTINUING AS THE
LOW-LEVEL JET STRENGTHENS. WIDESPREAD 2 TO 3 INCH RAINFALL HAS
OCCURRED OVER THE PAST 24 HOURS...WITH LOCAL AMOUNTS AROUND 4 TO 5
INCHES IN PARTS OF NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
TRAINING OF THUNDERSTORMS WILL EASILY RESULT IN AN ADDITIONAL INCH
OR TWO OF RAIN OVERNIGHT...RESULTING IN FLASH FLOODING AND PROLONGED
PERIODS OF AREAL AND RIVER FLOODING ACROSS THE REGION. SEVERAL AREA
RIVERS...ESPECIALLY IN THE ILLINOIS RIVER BASIN...WILL REMAIN IN
FLOOD INTO EARLY NEXT WEEK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EMERGENCY
MANAGERS AND LAW ENFORCEMENT AGENCIES SHOULD MONITOR ANY AREAS
THAT ARE PRONE TO FLOODING...AND BE PREPARED TO TAKE APPROPRIATE
ACTION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL AND HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO
TUESDAY BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY
NIGHT INTO WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE MONDAY
AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE
THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS WITH
BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL
BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN MONDAY AND
TUESDAY AS THE GROUND HAS BECOME MORE SATURATED. FURTHER DETAILS
SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH
MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 24, 4:01 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      BEGGS                   35.74N 96.07W
04/24/2011                   OKMULGEE           OK   LAW ENFORCEMENT

            SEVERAL CARS STRANDED IN HIGH WATER

&&

MAT
Local storm report, Apr 24, 4:10 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      MORRIS                  35.61N 95.86W
04/24/2011                   OKMULGEE           OK   LAW ENFORCEMENT

            1 TO 2 FEET OF WATER REPORTED OVER MOST ROADWAYS IN AND
            NEAR MORRIS

&&

MAT
Local storm report, Apr 24, 4:25 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
425 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      HASKELL                 35.82N 95.67W
04/24/2011                   MUSKOGEE           OK   LAW ENFORCEMENT

            COUNTY ROADS FLOODED AND IMPASSABLE AROUND HASKELL

&&

MAT
Special weather statement, Apr 24, 4:44 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT SUN APR 24 2011

OKZ071-073-242215-
MCINTOSH OK-PITTSBURG OK-
444 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND NORTHERN PITTSBURG

AT 444 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
SCIPIO...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HANNA...VERNON...MCALESTER...ARPELAR...
SCIPIO...BLOCKER...CROWDER...INDIANOLA AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3503 9608 3512 9603 3513 9601 3515 9601
      3516 9599 3520 9599 3523 9597 3528 9560
      3493 9554 3493 9609
TIME...MOT...LOC 2144Z 263DEG 25KT 3503 9609
Special weather statement, Apr 24, 5:02 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT SUN APR 24 2011

OKZ068-070-072-242230-
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
502 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     EASTERN MUSKOGEE...SOUTHERN CHEROKEE AND NORTHWESTERN SEQUOYAH

AT 503 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF KEEFETON...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...BOX...KEEFETON AND
BRAGGS.

LAT...LON 3585 9498 3554 9495 3554 9534 3571 9538
TIME...MOT...LOC 2203Z 251DEG 14KT 3565 9528

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:43 PM CDTRiver Flood WarningTSACherokee4 days
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningTSAPittsburg33 min
Apr 23, 9:18 PM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 23, 9:19 PM CDTSpecial Weather StatementTSAMcIntosh41 min
Apr 23, 9:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee29 min
Apr 23, 9:44 PM CDTSpecial Weather StatementTSACherokee46 min
Apr 23, 9:57 PM CDTSpecial Weather StatementTSACreek48 min
Apr 23, 10:13 PM CDTSpecial Weather StatementTSATulsa47 min
Apr 23, 10:22 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa38 min
Apr 23, 10:36 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah39 min
Apr 23, 10:41 PM CDTSpecial Weather StatementTSAMuskogee34 min
Apr 23, 10:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa29 min
Apr 23, 10:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware63 min
Apr 23, 11:07 PM CDTSpecial Weather StatementTSACreek53 min
Apr 23, 11:17 PM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner5 hr
Apr 23, 11:32 PM CDTWind AdvisoryTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha4 hr
Apr 24, 1:50 AM CDTSpecial Weather StatementTSACreek25 min
Apr 24, 2:23 AM CDTRiver Flood WarningTSACherokee36 hr
Apr 24, 4:44 AM CDTSevere Thunderstorm WarningTSAPittsburg61 min
Apr 24, 5:34 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg41 min
Apr 24, 6:16 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore44 min
Apr 24, 9:12 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah93 min
Apr 24, 3:18 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 24, 4:44 PM CDTSpecial Weather StatementTSAPittsburg31 min
Apr 24, 5:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
Apr 24, 5:16 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg44 min
Apr 24, 5:47 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah32 min
Apr 24, 5:58 PM CDTSpecial Weather StatementTSAOsage47 min
Apr 24, 5:59 PM CDTSpecial Weather StatementTSACreek, Tulsa46 min
Apr 24, 6:05 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore55 min
Apr 24, 6:11 PM CDTSpecial Weather StatementTSALatimer34 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Apr 24, 6:16 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah44 min
Apr 24, 6:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg39 min
Apr 24, 6:29 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah61 min
Apr 24, 6:42 PM CDTSpecial Weather StatementTSARogers33 min
Apr 24, 6:48 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 24, 6:48 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa25 min
Apr 24, 6:52 PM CDTSevere Thunderstorm WarningTSALeFlore53 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.